Please use this identifier to cite or link to this item:
Title: Twisted bimodules and Hochschild cohomology for self-injective algebras of class A, II
Authors: Erdmann, K
Holm, T
Snashall, N
First Published: Dec-2002
Citation: ALGEBRAS AND REPRESENTATION THEORY, 2002, 5 (5), pp. 457-482
DOI Link: 10.1023/A:1020551906728
ISSN: 1386-923X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.